Citation: nd. "Not Fun Enough to Pay For: An Experience with Quetiapine (Seroquel) (exp23638)". Erowid.org. Feb 10, 2004. erowid.org/exp/23638
Today in school a friend of mine gave me half a seroquel pill, the whole pill was 200 mg so i had 100mg. I had done seroquel before, but only 25 mg at a time. I was walking to first period, stopped at a drinking fountain and popped the half pill. I was sitting in S.S. next to a buddy of mine and we were talking about drugs n stuff like that. About 15 or 20 mins after taking the pill, I started to feel it.
It started out with me feeling a little bit tired, my head felt heavy, i wanted to go to sleep but a few weeks before that a friend of mine took a 200 mg seroquel and passed out for a while. towards the end of the period I noticed that the pill had somewhat of a pot effect on me, not so much the mental effects of a pot high, but the physical effects, but every drug effects everyone diferently... I went on with the day pretty much fucked up till 7th period, and at the end of 8th I fell asleep for a little while.
The peak of the Seroquel lasted about 2 or 3 hours. When I came home from school, I felt extremely tired. I took a nap for a few hours and I still feel tired. My friend told me he read alot about seroquel after his bad experience, and he said it can like, change the way your mind works. in my opinion,it was fun, but I wouldn't do it as a recreational drug...expecialy if i had to pay for it.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.